The Annals of Applied Statistics

Rejoinder: Brownian distance covariance

Gábor J. Székely and Maria L. Rizzo

Full-text: Open access

Article information

Ann. Appl. Stat., Volume 3, Number 4 (2009), 1303-1308.

First available in Project Euclid: 1 March 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Székely, Gábor J.; Rizzo, Maria L. Rejoinder: Brownian distance covariance. Ann. Appl. Stat. 3 (2009), no. 4, 1303--1308. doi:10.1214/09-AOAS312REJ.

Export citation


  • [1] Bakirov, N. K., Rizzo, M. L. and Székely, G. J. (2006). A multivariate nonparametric test of independence. J. Multivariate Anal. 93 1742–1756.
  • [2] Feuerverger, A. (1993). A consistent test for bivariate dependence. Int. Statist. Rev. 61 419–433.
  • [3] Mardia, K. V., Kent, J. T. and Bibby, J. M. (1979). Multivariate Analysis. Academic Press, London.
  • [4] R Development Core Team (2009). R: A language and environment for statistical computing. R Foundation for Statistical Computing, Vienna, Austria. ISBN 3-900051-07-0. Available at
  • [5] Rényi, A. (1959). On measures of dependence. Acta Math. Acad. Sci. Hungary 10 441–451.
  • [6] Rizzo, M. L. and Székely, G. J. (2008). energy: E-statistics (energy statistics). R package version 1.1-0. Available at
  • [7] Székely, G. J. and Bakirov, N. K. (2008). Brownian covariance and CLT for stationary sequences. Technical Report No. 08-01. Dept. Mathematics & Statistics, Bowling Green State University.
  • [8] Székely, G. J., Móri, T. F., Phadke, V. and Zirbel, C. (2008). Trigonometric coins. Unpublished manuscript.